Browse/search for people

Publication - Dr Andrew Booker

    A database of genus-2 curves over the rational numbers

    Citation

    Booker, AR, Sijsling, J, Sutherland, AV, Voight, J & Yasaki, D, 2016, ‘A database of genus-2 curves over the rational numbers’. LMS Journal of Computation and Mathematics, vol 19., pp. 235-254

    Abstract

    We describe the construction of a database of genus 2 curves of small discriminant that includes geometric and arithmetic invariants of each curve, its Jacobian, and the associated L-function. This data has been incorporated into the L-Functions and Modular Forms Database (LMFDB).

    Full details in the University publications repository